# SDR DL72L011286

- Difficulty date: August 5, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N507DA
- Make and model: Boeing 727232
- Aircraft serial: 21309
- Aircraft time: 75,645 hours, 50,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: MS1557081
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY LIGHT BETWEEN EXTERIOR EMERGENCY EXIT DOORS INOP. RELAMPED. CHECKS OKAY
